# SDR 96ZZZX5340

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052018
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CMH) GEAR DOORS DID NOT COME UP ON GEAR RETRACTION.  CYCLED GEAR WORKED NORMALLY.
